I recently (well 3 months ago) started this drug as my first DMD and if any of you remember I asked about your views on it to help me with my decision.
I took the plunge and started and so far so good. No nasty side effects only a couple of flushes now and then and am now relaxed about taking it, in case some of you don’t know it’s in capsule form so easy peasey just take after food.
I also joined a facebook closed account particularly for discussion and advise on this drug, and had good advice when I needed it and made some new friends too.
Dissapointingly Facebook have deleted the account, nonotification nothing. Shame on you Facebook and I don’t mean just me I mean the actual site and many people are left alone with this, no one to talk to etc. Facebook will not reply to admins letters or individuals letters either! Most frustrating!
if anyone here belonged to it, and can’t find it and think their going mad your not!
If anyone needs advice about this drug, please just ask and I’ll do my best to help as best I can.
I still can’t believe such a big company as Facebook could let a lot of vaunrable people down when they need advice at this important time in their lives.
Rant over with now! How’s everyone doing?
I wondered what had happened to the group. i really thouggt I’d lost the plot! Thanks foe letting us know. Are theee any plana to start a new group?
I don’t think the Admin team are keen to set it all up again, as every thing was lost, all the files etc.
They are worried that if they did it may just be deleted again!
How are you doing with your Tec, I’ve just had my 12 week bloods back today all good except for my iron which is low again,so back to the iron supplements again!
How is your Ms in general? Mines not to bad compared to lots of others, mines mostly fatigue and my balance is slightly off, you can’t notice it if you didn’t know, but of course I can especially if I’ve overdone it that day.
Keep in touch Sallum so we can check on each other’s progress.
Goodness am I glad to see this! I couldn’t understand why the group (so helpful) had completely disappeared - from my favourite Facebook groups as well as - well, everything! I thought it was something to do with the way I use FB so glad to know it isn’t just me!
I don’t really understand the elaborate workings of FB management but what a strange thing to do, and how awful for the Mods who worked so hard on it. I was trying to remember the names of some of the Mods and trying to contact them on FB to see what was going on.
I’ve been on Tec for about 19 months. It was my first DMD as only dxd in January 2015. It’s OK but I still get a couple of flushes a week - this last week have had two of the worst ones, ever. I’ll be having a review at the hospital in a couple of weeks. I had another MRI in the spring which apparently came back as ‘no significant changes’ but I’m not convinced as I do feel the MS is a bit worse now, so I’ll see what they say.
Yes it was a shock not being able to find it I wonder why it was deleted.
ive also got another Nuro appt soon, I was going to ask him why my fatigue seemed worse but having found out today that I’m anemic I’m now not surprised why I’m feeling so bad! I’ve not had an MRI for ages probably about a year ago I think, I think I must be due one soon as I’ve had new symptoms since last one, tingling in hand and nerve pain in my left hand and when I bend my head forward I get vibrations in my legs, that’s what qualified me for the Tec.
Good to hear from you Louise keep in touch, take care.
Your reply was as if i had written it myself! ha ha It felt very much like I had made a mistake & had somehow unfriended myself from the group! I’ve been on Tec for 12 months, have just had my bloods taken & have an appointment with my gp next week to discuss the results. I’ve been diagnose 11 years, have been on Tec for 12 months and it is my 1st dmd. All is good